On the regularized trace for a power of the Laplace operator on an isosceles right triangle
Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2177-2179
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_12_a16,
author = {V. V. Dubrovskii and I. V. Tomina},
title = {On the regularized trace for a power of the {Laplace} operator on an isosceles right triangle},
journal = {Differencialʹnye uravneni\^a},
pages = {2177--2179},
year = {1994},
volume = {30},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_12_a16/}
}
TY - JOUR AU - V. V. Dubrovskii AU - I. V. Tomina TI - On the regularized trace for a power of the Laplace operator on an isosceles right triangle JO - Differencialʹnye uravneniâ PY - 1994 SP - 2177 EP - 2179 VL - 30 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_12_a16/ LA - ru ID - DE_1994_30_12_a16 ER -
V. V. Dubrovskii; I. V. Tomina. On the regularized trace for a power of the Laplace operator on an isosceles right triangle. Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2177-2179. http://geodesic.mathdoc.fr/item/DE_1994_30_12_a16/